It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Karen on September 21, 2000 at 19:40:03:

In Reply to: Side effects while taking Lotesin HCI posted by Evan on September 12, 2000 at 15:34:31:

: I seem to hardly want to eat anymore because afterwards I am really uncomfortable. Symptoms include
: slight nausea, fullness and some high abdominal pain. I never noticed this until I started on BP meds. My
: current Rx is Lotesin HCI, BP is marginally down, but still high. Libido seems affected as well. Anyone
: care to share if they have experienced similar results on BP meds particularly Lotesin?

: TIA

: Evan

b/p meds are famous for G.I. symptoms, consult your dr. there are so many antihypertesives out there. You need to find one with fewer side effects.


Follow Ups

All times are GMT -7. The time now is 09:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!